Wednesday, October 28, 2009


I am very itchy tonight.  It's driving me nuts!  I take Zyrtec every night at about this time.  I guess its the 24 hour pill wearing off.  But, tonight it is on the palm of my hands and soles of my feet too.  It usually doesn't get that bad unless I skip a Zyrtec, then the itchiness becomes unbearable. 

I had a histamine urine test done by my hematologist last year.  I suffered through many days without taking Zyrtec and when the test came back, it showed no histamine in my system.  So strange!  Why then does my body itch all the time and calm down when I take an anti-histamine?

I have been itchy for many, many years.  I have very fair, Irish skin.  I burn easily, breakout easily, and have super sensitive skin.  So, being itchy is sort of my normal.  It's been this way for so long, I hardly ever remember not being itchy.  But, it doesn't make it any more bearable. 

I am trying to think of any new foods I might have had today, anything that could trigger the itchiness.  Nothing new.  My Dr. said that I might be allergic to an additive or something that is impossible to trace.  Another "we don't know what is causing it or how to fix it" answer. 

No comments:

Post a Comment